# SDR DHL2005743510

- Difficulty date: January 12, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 652427649
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TENSION TIE FITTING HAS CORROSION STA 1183 LBL 63-65 WL 208.1.  REMOVED 17L STA 1183 STRINGER END FITTING AND ATTACH ANGLE, DRILLED NEW END FITTING P/N 65-24276-49, FABRICATED NEW CLOSE OUT ANGLE USING .080 7075-0 PO 0003006.  ANGLE HEAT TREATED ON PEMCO TRAVELER 763N001000.  DRILLED, ALODINED DEBURRED, PRIMED AND INSTALLED STRINGER END FITTING AND CLOSE OUT ANGLE IAW B727 SRM 51-30-5, 51-30-2, 51-10-2.  FAB, DRILLED, ALODINED, PRIMED AND INSTALLED STA 1183 LT NEW CLOSE OUT DUST COVER AND 2 ATTACH ANGLES USING 2024T3-020 PO 0430694 IAW B727 SRM 51-30-5, 51-30-2, 51-10-2.
